• julesinpain julesinpain
    December 30, 2009
    Brain fog anyone?
    julesinpain julesinpain
    December 30, 2009

    Does anyone else experience brain fog with RA? Do not know if fog is from meds or pain.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • mysticmtnblue January 17, 2010
    mysticmtnblue
    January 17, 2010

    Oh my goodness! I think that is my middle name.  I constantly have brain fog extremely annoying.  I think it is can be caused by meds.  However, sometimes I just think it is part of RA.

     

    READ MORE
  • mkmac4 January 17, 2010
    mkmac4
    January 17, 2010

    I'm not on any drugs for RA because of no health insurance and I have brain fog. I would have to say mine is just from the pain. You need to remember also that RA can affect the brain as it can affect ALL your organs.

    READ MORE
  • andrew January 02, 2010
    andrew
    January 02, 2010

    RA can cause brain fog via the release of inflammatory chemicals called cytokines. And meds can also do this. I recently wrote a blog post explaining how scientists think brain fog may be caused in RA.

    http://livingwithra.wordpress.com/2009/12/14/the-brain-fog-of-ra/

     

    Andrew

    READ MORE
  • marksavoid December 23, 2013
    marksavoid
    December 23, 2013

    My father had RA. It affected his eyes and fingers. He also had brain fog. He took no meds and he rarely experienced physical pain. The reason for his brain fog became apparent years later when he was diagnosed with brain lesions. It is now believed that RA can cause this type of lesion. 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.